On the Second Order Sufficient Optimality Conditions for a Problem of Mathematical Programming

We consider the constrained optimization problem for a smooth function defined on a Banach space with smooth constraints of equality and inequality type. We show that for this problem, under the known sufficient second-order optimality conditions, the set of Lagrange multipliers can be replaced by a smaller set.

Number of issue
1-2
Language
English
Pages
148-163
Status
Published
Volume
115
Year
2024
Organizations
  • 1 V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences
Keywords
mathematical programming problem; Lagrange function; sufficient second-order optimality conditions
Share

Other records